# SDR SWAA2016020948845

- Difficulty date: January 29, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 26,463 hours, 12,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CARGO TRACK CORRODED, BETWEEN BS 787 - 827, RBL 14.  REPAIRED CARGO TRACK IAW SRM.
